Search the Community
Showing results for tags 'lexapro withdrawal symptons'.
Found 1 result
I need help and didn't know where to turn Today is 16 days off of Ecsotalipram. I was on 10mg of Ecsotalipram for 11 years I started when I was 15 and I am now 26. I started tapering off in December of 2018 and all went well except for the brain shocks. I tapered all the way down to 2.5mg and then stopped 16 days ago. This has been the hardest thing I have ever gone through mentally. The brain zaps have actually gone away now I am left with the nausea and dizziness if I move my head around, depression the literally makes me feel physically ill and weak, I'm experiencing feelings and emotions I remember having as a child and not good ones, the feeling of being trapped in a dream and not present in my body. I thought my anxiety and panic attacks would be through the roof but I'm feeling everything else. Has anyone experienced this and how long will this last? I just need help. I feel like I've lost who I am.